skin-hair-icon
Pigmentation
Hi, this is raj from chennai. I am using melacare cream since past 4years. When i am trying to stop using this cream, my skin getting dark black pathes in 4 areas. So i am continuosly using this cream. Now my question is can i stop using this cream, my skin will get natural colour after stop using this cream. Any treatment is there for this pigmentation issue.
75 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sidaarth Khera
Dermatologist 14 yrs exp Delhi
This is a steroid based cream. Stop using it immediately.  You have to start using a sunscreen and non steroid based lightening agents instead. Pls visit a dermatologist near you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.